# SDR 96ZZZX2792

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8931E
- Make and model: Doug DC-9-31
- Aircraft serial: 47140
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIOGRAPHIC INSPECTION REVEALED CRACK IN LEFT ELEVATOR FRONT SPAR UPPER FLANGE, EMANATING FROM RIVET HOLE IN FORWARD DIRECTION AND TERMINATING AT EDGE OF FLANGE APPROXIMATELY .300 INCH IN LENGTH.  REPAIRED AREA IAW DC-9 SRM 55-02, PAGE 31.  BALANCED ELEVATOR IAW DC-9 SRM 55-20-1 AND RIGGED ELEVATOR IAW DC-9 MM 27-30-2.
